Jump to content
Important Survey - Please Participate ×

Severe feelings of pressure in my head


[a6...]

Recommended Posts

I have been withdrawing since Friday the 24th (dropped my meds by half after doing a 29 hour cold turkey) and I am feeling immense pressure in my head -- splitting headaches, as if my head is about to burst. I know that is probably common but my head is killing me right now and I feel like my eyes are bugging out. Is this a dangerous side effect or should I just live with it? I feel like im on an airplane and the air pressure is killing me.

 

Every single day the side effects have morphed -- I experience something different in different parts of the body. One day it's digestion, the next it's my head, another it's weakness, and another it's rage, etc.....

Link to comment
Share on other sites

This kind of head pressure is one of the most common symptoms - I had it for a long time - and no, it's awful I know, but it won't damage you in any way.  It's also temporary, and will go away as you heal.

 

:smitten:

Link to comment
Share on other sites

This kind of head pressure is one of the most common symptoms - I had it for a long time - and no, it's awful I know, but it won't damage you in any way.  It's also temporary, and will go away as you heal.

 

:smitten:

 

 

How long did you have it for? Did you just deal with it? I am trying to take tons of advil and it's not helping. I just hope it doesn't result in a stroke or something.

Link to comment
Share on other sites

×
×
  • Create New...